MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO LOOP T-BAR ELECTRODE W20 D15; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO LOOP T-BAR ELECTRODE W20 D15; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Catalog Number 0703320015
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be filed once the quality investigation is complete.Device discarded, photograph provided.
 
Event or Problem Description
It was reported that during a procedure, the t-loop wire broke.It was also reported that the procedure was completed successfully.No further information was provided.
 
Additional Manufacturer Narrative
B5: updated event details.H3: photograph provided.H6: the quality investigation is complete.
 
Event or Problem Description
It was reported that during a procedure, the t-loop wire broke.It was also reported that the procedure was completed successfully.It was subsequently reported that there was no clinically significant delay and no adverse consequences as a result of this event.

Brand Name
LOOP T-BAR ELECTRODE W20 D15
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key15704388
Report Number0001811755-2022-00061
Device Sequence Number17797227
Product Code GEI
UDI-Device Identifier37613327297899
UDI-Public37613327297899
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K153679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2023
Device Catalogue Number0703320015
Device Lot Number2021051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2022
Supplement Date Received by Manufacturer12/19/2022
Initial Report FDA Received Date10/31/2022
Supplement Report FDA Received Date12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown